# SDR SWAA970479

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR INDICATES UNSAFE ON APPROACH, CYCLED GEAR, NO HELP.  VISUALLY CONFIRMED GEAR DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT AT LAX.  REPLACED NOSE GEAR LOCK SENSOR 5846 AND RETRACTION TESTED GEAR PER BOEING M/M.
